# SDR QXEA200701371

- Difficulty date: September 3, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 19,996 hours, 28,870 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: APT1750004000SW
- Part serial: 367PHTAIL
- Condition: Malfunctioned
- Location: Hyd Pressure
- Component part number: 152713
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA - ON AFTERSTART CHECKSLIST STANDBY HYDRAULIC PRESSURE NR 1 AND NR 2.  NR 2 STANDBY HYDRAULIC PRESSURE INDICATING 2600/2700 PSI AFTERSTART.  REPLACED NR 2 STANDBY PRESSURE TRANSMITTER.  NO HELP NOTED.  REPLACED DUAL HYDRAULIC PRESSURE INDICATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
